Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On common fixed points of commuting continuous functions on an interval


Author: John Philip Huneke
Journal: Trans. Amer. Math. Soc. 139 (1969), 371-381
MSC: Primary 26.54
MathSciNet review: 0237724
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26.54

Retrieve articles in all journals with MSC: 26.54


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0237724-2
Article copyright: © Copyright 1969 American Mathematical Society